# SDR DALA2024061606116

- Difficulty date: June 15, 2024
- Submitted: June 16, 2024
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 56,317 hours, 40,585 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 9575 -ATB/DE- AS THE AIRCRAFT CLIMBED OUT ON DEPARTURE, THE APU FIRE WARNING (LEVEL 2) ACCOMPANIED BY THE MASTER CAUTION, ALL ILLUMINATED. THE CREW DECLARED AN EMERGENCY AND RETURNED THE AIRCRAFT BACK TO DTW. THE LANDING WAS UNEVENTFUL AND ARFF SCANNED THE AIRCRAFT WITH NO HOTSPOTS LOCATED. NORMAL TAXI TO THE GATE. CORRECTIVE ACTION: MAINTENANCE REPLACED THE APU FIRE DETECTION CONTROL UNIT. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE. (LP #5892292)
